# SDR SWAA2022030235221

- Difficulty date: January 14, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,690 hours, 36,202 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SHELF PANEL AFT OF #2 ENG PYLON SEAL RETAINER CRACKED / REMOVED AND REPLACED SEAL RETAINER; SEAL AND AFT PANEL SUPPORT PER SRM 51-40-02 ON UPPER SHELF PANEL AFT OF #2 PYLON.
